# SDR FDEA202404300523

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 90,152 hours, 17,865 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 750864D
- Part serial: 0746
- Condition: Failed
- Location: Ac Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL RECEIVED LEVEL 1 BUS AC 3 OFF.  WORKING CHECKLIST WITH OTHER ASSOCIATED ALERTS.  EMERGENCY DECLARED.  NO REFERENCE REQUIRED, CHECKED EPCU CURRENT FAULTS & FOUND AC BUSS-3  SENSOR RELAY INTERFACE SAME FAULT LISTED IN LAST LEG OF HISTORY.  COMPLIED WITH STEPS 1 - 4.  ON STEP 1 HAD CURRENT AC BUSS 3 SENSOR RELAY INTERFACE FAULT ON EPC.  PERFORMED FIM  STEPS, FOUND WIRING GOOD & NR 3 GCU BAD CONFIRMED WITH SWAPING WITH NR 2 GCU.  GCU S PLACED BACK ORIGINAL & #3 CHANGED.  ACCOMPLISHED NR 3 & 2 ENG RUN.  ALL IND'S NORMAL. SWAPPED BETWEEN APU/EXT POWER & ENG POWER. ALL RESPECTIVE TIES OPENED & CLOSED. BUSS AC3 OFF ALERT REMAINED EXTINGUISED.  ALSO NOTED NO CURRENT FAULTS IN EPCU. A/C OK FOR SERVICE.
